# SDR SWIA2020072751433

- Difficulty date: June 17, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER DOOR INTERCOSTAL P/N# 601R31902-317 COMMON TO DD4.  CORROSION IS PRESENT ON MULTIPLE ELEMENTS AND COVERS MORE THAN 40 % OF LENGTH OF THE PART . OUT OF LIMITS REF CRJ200 SRM AND REO. REMOVED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR INTERCOSTAL P/N# 601R31902-317 COMMON TO DD4 REF MHIRJ DRAWING AND SRM. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
